RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2004, Volume 11, Number 4, Pages 421–433 (Mi jmag218)  

Critical values of generating functions of totally positive sequences

A. Eremenko

Purdue University, 150 N University Str., West Lafayette Indiana, 47907-2067, USA

Abstract: We obtain a parametric description of generating functions of one sided totally positive sequences in terms of critical values of these generating functions.

Full text: PDF file (239 kB)
Full text: http:/.../abstract.php?uid=m11-0421e

Bibliographic databases:

Document Type: Article
Received: 28.06.2004
Language: English

Citation: A. Eremenko, “Critical values of generating functions of totally positive sequences”, Mat. Fiz. Anal. Geom., 11:4 (2004), 421–433

Citation in format AMSBIB
\Bibitem{Ere04}
\by A.~Eremenko
\paper Critical values of generating functions of totally positive sequences
\jour Mat. Fiz. Anal. Geom.
\yr 2004
\vol 11
\issue 4
\pages 421--433
\mathnet{http://mi.mathnet.ru/jmag218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2114003}
\zmath{https://zbmath.org/?q=an:1077.30022}


Linking options:
  • http://mi.mathnet.ru/eng/jmag218
  • http://mi.mathnet.ru/eng/jmag/v11/i4/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019